# SDR AALA202309195170

- Difficulty date: September 14, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 62,996 hours, 36,618 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311423620191
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL FITTING INBOARD UPPER HOLE AT DOOR STOP FITTING #7 AND FR 16 RIGHT. REPLACED INTERCOSTAL FITTING PER SRM 51-42-11.
